# SDR 2004UALA00911

- Difficulty date: September 30, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 54,320 hours, 8,808 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP CENTER EXTERNAL HINGE IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED FLAP HINGE WITH REPAIR ANGLES AND FILLER.
